# SDR IPXA2021091373847

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,716 hours, 18,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AARLEE OPENING L-1 DOOR MORE LOOSE DOOR CABLE EXPOSEDC/W DMP 52-10-2-2-1 REMOVED CABLE OK FOR SERVICE
